A DNS-curve in a two-state capital accumulation model: a numerical analysis
Josef L. Haunschmied,
Peter Kort,
Richard F. Hartl and
Gustav Feichtinger
Journal of Economic Dynamics and Control, 2003, vol. 27, issue 4, 701-716
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (27)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1889(01)00070-7
Full text for ScienceDirect subscribers only
Related works:
Working Paper: A DNS-curve in a two-state capital accumulation model: A numerical analysis (2003) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:27:y:2003:i:4:p:701-716
Access Statistics for this article
Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok
More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Catherine Liu ().